# SDR P5CA9600272

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Flange
- Condition: Cracked
- Location: Nr 2 Core Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE INBOARD CORE COWL MATING FLANGE ON T/R TRAILING EDGE CRACKED AND WORN.  REMOVED AND REPLACED FLANGE IAW SRM 51-10-01.
